If you would like to receive the
book How to Get Off Psychoactive Drugs Safely
for free as a pdf eBook or the book 3 Steps to
Quit Smoking Without Withdrawal,
and you will be taken to our free books page
If you are going to start this
for locations and where to find the supplements mentioned.
Take a moment a read an e-mail we received Nov. 10,
2014, especially if you have already started
reducing a benzodiazepine.
here. A new browser will open. Just close it
when finished ready and you will back at this page.
What To Do If You Are Already In Withdrawal
Or Quit Your Medication Cold Turkey
In Withdrawal Already
The key to handling withdrawal side effects when you begin
to reduce the medication is: Put Control Back in the
Roughly 80% of the people who begin
The Road Back Program
have already started to taper off their medication or have
gone off their medication abruptly and are experiencing
withdrawal side effects. The recommendations or suggestions
offered in this Chapter come from years of experience
assisting these individuals.
First, it is not YOU. That may be difficult to grasp at
first, but in time, you will come to understand it was not
you; it was the withdrawal side effect.
Immediately do the
your medication or are reducing
the medication and you are having withdrawal side
Inform the prescribing physician.
Go to the pre-taper chapter in this book that covers
Start the supplements in the pre-taper immediately.
If you are or were taking an antidepressant and you have
head symptoms or an
electrical jolt type of sensation, go to any store that
sells vitamins and purchase a bottle of omega 3 fish
oil. Look at the back label of the bottle and look for
the highest amount of EPA content. This should get you
some relief quickly,
but make sure you get the Omega 3 Supreme TG from Neuro
Genetic Solutions (www.shop.neurogeneticsolutions.com)
for a complete solution. You will need to take around
1,500 mg of the EPA, so expect to take quite a few of
the softgels from a local vitamin store. Most stores
only sell omega 3 fish oil with low EPA amounts.
Relief should come shortly after you start the pre-taper
supplements. I understand you may have already quit the
medication and you are not actually doing a pre-taper now.
Just start taking the supplements as described in the
pre-taper and follow the directions as outlined in that
The supplements are formulated to work quickly, even when
you have quit cold turkey.
You need to make a decision rather quickly about the
medication. I understand some of you absolutely refuse to go back on the medication
or to go back up in dosage, but I still need to give you my
viewpoint. This is only my viewpoint and should not be taken
as medical advice.
If you have gone off the drug cold turkey and it has been
more than one week since you stopped the drug, going back on
the drug may not help. It may compound the situation. Going
back on the drug and doing a slow taper may be the only
thing that will help. This is a flip of the coin and I do
wish there was a better answer for you.
Start the pre-taper supplements and continue taking them
for 45-days after you feel well again. Use the
supplements based on the drug you were taking.
If it has been less than one week since you stopped the
drug cold turkey, go back on the drug to the last
dosage you were doing your
best at, and do the pre-taper for
that type of medication and
gradually reduce the drug from that point.
You may feel this approach moves you backwards but it
should get you off the drug and feeling well once again.
If you are reducing the medication and you are
experiencing withdrawal side effects, you need to
determine the severity of the side effects. If the side
effects are too strong, go back up to the last dosage
when you were doing better. Start the pre-taper, get
stable again and then gradually reduce the medication.
If the side effects are on the mild side, quit reducing
for now, start the pre-taper for the drug you are
taking, after using the supplements for 7-days of the
pre-taper, continue with the taper and supplements.
There is really no need to expand on this further. You may
feel like death warmed over, but the options are few and
they are basic. Keep in mind, how you feel is the drug and
that it is not you. Make sure to inform your physician of
any choice you make.